# SDR MZZA98026

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69727461
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - AFT CARGO FRAME 950C WEB AND CHORD IS CORRODED BETWEEN STRINGER 27R AND 28R.  DOUBLER MANUFACTURED AND INSTALLED IAW SRM 53-10-4 FIG 13.  (M)
